MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 5 CEM; KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 5 CEM; KNEE FEMORAL
Model Number 1504-40-105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Previous attune revision performed on (b)(6) 2022 at (b)(6).Has presented as infected, was transferred to (b)(6) with some associated skin compromise, will need plastic surgery potentially if free flap of skin required, this is the reason for transfer to (b)(6).Procedure today was a wash out and debridement with exchange of polyethylene insert.Doi: (b)(6) 2022; dor: (b)(6) 2022 unknown knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CRS FEMORAL LT SZ 5 CEM
Common Device Name
KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds MA LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14470458
Report Number1818910-2022-09453
Device Sequence Number4904367
Product Code JWH
UDI-Device Identifier10603295042181
UDI-Public10603295042181
Combination Product (Y/N)N
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-40-105
Device Catalogue Number150440105
Device Lot NumberJG6756
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2022
Initial Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS RP INSRT SZ 5 20MM; ATTUNE POS FEM AUG SZ 5 4MM; ATTUNE POS FEM AUG SZ 5 4MM; ATUN FEM SLV M/L 30MM FULL POR; ATUN PRESSFIT STR STEM12X110MM; ATUN TIB SLV M/L 29MM FULL POR; ATUNE PRESSFIT STR STEM10X60MM; ATUNE REV RP TIB BASE SZ 4 CEM; CEMENT MFG AND PRODUCT NAME UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale
Patient Weight90 KG